# SDR AU961102

- Difficulty date: June 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-25-235
- Engine: Lyc O540B2C5
- Propeller: Mcauly 1A200FA
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: 640030X2
- Condition: Cracked
- Location: Outer Wing Sys
- Component: Piper, PA25235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH WING FRONT SPARS CRACKED ON LOWER RADIUS OF FRONT AND  REAR WING TO FUSELAGE ATTACHMENT LUGS
